Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pain in left arm, chest, have GERD. Done lipid profile test. Triglycerides high. Sounds like?

Hi my age is 37 n my job nature is sitting in office. Last year I did lipid prof and my triglyricides were 285 then I start taking medicine as per doc instructions. Since last few months I am having lil pain in my left arm , left side of chest between breast and left ribs. I also sometime feel a needle pain at the left back side behind breast or heart . Please note I also have GERD problem and a Sinus prob. 3 months back I did ecg and ett and both were normal. Pls guide me wats the prom?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

GERD is associated with pain abdomen.
This pain is vague and can be present at any site above the naval.
GERD pain mimicks the angina pain very often.
However, since you have a sedentary life style and high triglyceride levels, you are at risk of cardiovascular diseases.
So, as a precaution you can take up 24 hour Holter test to know any kind of cardiac compromise.
A normal ECG rules out cardiovascular diseases at first instance however, since you are at high risk, the test can be taken.
Also consult your doctor for treatment of GERD.
Some life style modifications like having less fatty foods, having light dinner, keeping atleast two hours between dinner and sleeping, sleeping with raised head, etc can help.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 25 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor